# SDR TSAA9557207

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: NRTC10726
- Condition: Corroded
- Location: Fss 286-321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, NUMEROUS SPAR CORROSION NOTED BETWEEN FSS 286.9 - SS 45.9, AND FSS 321 - SS 80.1.  REPAIRED PER ECO 2646.  AIRCRAFT RETURNED TO SERVICE.  (X)
